Ohio, 2008

Hail and Damaging Winds in Ohio, July 22, 2008

July 22, 2008 · NWS ILN · 15 events in 9 counties and zones

A severe mesoscale convective system moved across the southern half of the forecast area during the early morning.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$88,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A severe mesoscale convective system moved across the southern half of the forecast area during the early morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 21, 9:01 PM EST, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 21, 9:01 PM EST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT MON JUL 21 2008

.SYNOPSIS...
WEAK LOW PRESSURE SYSTEMS TRAVELING ALONG A SLOW MOVING COLD FRONT
WILL TRIGGER SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH
TOMORROW NIGHT. THE FRONT WILL MOVE SOUTH OF THE REGION BY
WEDNESDAY MORNING. THEN HIGH PRESSURE WILL BUILD IN WITH DRIER
WEATHER FOR THE LATTER PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
NOW THAT MCS HAS TAKEN SHAPE BACK ACROSS ILLINOIS...HAVE BUMPED UP
POPS ACROSS THE SOUTHWEST HALF OF OUR CWA...AS IT SHOULD CONTINUE
TO DROP SOUTHEAST TOWARD OUR AREA OVERNIGHT. WILL ALSO INCLUDE
SEVERE WORDING ACROSS THE SOUTHWEST...WITH DAMAGING WINDS BEING
THE PRIMARY THREAT.

-------------------------------------------------------------------
SCATTERED THUNDERSTORM ACTIVITY IS REMAINING TO OUR EAST AND
SKIES ARE MAINLY CLEAR ACROSS THE AREA ATTM. STILL THINK THERE IS A
POSSIBILITY OF SOME REDEVELOPMENT LATE TONIGHT AS SHORT WAVE ENERGY
OVER IOWA AND NORTHERN ILLINOIS WORKS ITS WAY EAST. THE LATEST RUC
IS HINTING AT A BIT OF AN INCREASING LOW LEVEL JET AND THIS WOULD
ENHANCE THE FORCING. AS A RESULT...WILL ALLOW FOR A CHANCE OF
THUNDERSTORMS LATE TONIGHT...ESPECIALLY ACROSS THE SOUTHWEST...WHERE
INSTABILITY AND FORCING SHOULD BE THE BEST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WHAT TAKES PLACE TONIGHT WILL HAVE AN IMPACT ON EVENTS FOR TUES AS
DIFFUSE FRNTL BNDRY SAGS SLOWLY SOUTH THRU OH VLY AND PERSISTENT
UPR LO SPIRALS OVER THE GRT LKS. MODEL CONSENSUS FAVORING THE OP
GFS SOLN FROM SUNDAY WHICH WAS HOLDING BACK PASSAGE OF THE MAIN
UPR TROF AXIS UNTIL ERLY WED. PRESENCE OF AFOREMENTIONED MID
MISSISSIPPI VLY MCS AND ITS EFFECTS ON REGION IN THE MORNING WILL
DETERMINE LEVEL OF INSTABILITY PRESENT FOR AFTN CONVECTION. WILL
MAINTAIN CHC POPS THRU THE DAY TUES WITH FOCUS OF HIGHEST POPS
ACRS SRN 1/2 FCST AREA INVOF FRNTL BNDRY AND WHERE MOST UNSTABLE
ATMOSPHERE SHOULD BE LOCATED. IF ATMOSPHERE CAN BECOME MODERATELY
UNSTABLE...THE THREAT FOR SVR TSTMS WILL EXIST ONCE AGAIN...
PARTICULARLY DURING AFTN HOURS AS ANOTHER S/WV PROGGED TO PASS
THRU REGION. 90KT UPR JET ROTATING AROUND BASE OF UPR TROF WILL
ACCENTUATE UPR DIFFLUENCE OVER FCST AREA AS WELL.

FRONT WILL SAG SOUTH OF REGION TUES NIGHT AS UPR TROF AXIS SWINGS
IN. WILL CONTINUE TREND OF DECREASING POPS FROM NORTH TO SOUTH
THRU THE NIGHT AS SFC HI PRES BUILDS IN FROM THE LWR GRT LKS.
SLUGGISH SOUTHWARD MOVEMENT TO FRNTL BNDRY MAY KEEP PCPN LINGERING
ACRS FAR SRN FCST AREA ALL NIGHT. UPR TROF AXIS WILL SHIFT EAST OF
THE REGION WED WITH SFC HI PRES BRINGING COOLER/DRIER WX INTO THE
OH VLY THRU THE REMAINDER OF THE SHORT TERM.

TEMPS...FWC GUID PROVIDED A NICE MIDDLE OF THE ROAD SOLN (FROM
WARMER MAV/COOLER MET) FOR TEMPS TUES/TUES NIGHT AND TRENDED
TOWARDS ITS NUMBERS. MAV GUID LOOKED REASONABLE FOR WED AND WED
NIGHT AS TEMPS FALL SLIGHTLY BELOW NORM.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HAVE TAKEN A BLEND OF THE OPERATIONAL ECMWF AND GFS ENSEMBLE
MEAN...WHICH IS IN LINE WITH THE HPC FORECAST.

FOR THURSDAY INTO THURSDAY NIGHT...PESKY UPPER LEVEL TROF WILL PIVOT
NORTHWARD INTO NRN QUEBEC.  THIS WILL ALLOW SFC HIGH PRESSURE TO
BUILD INTO THE REGION ON THURSDAY...MOVING EAST OF THE FORECAST AREA
THURSDAY NIGHT.

FOR FRIDAY THROUGH SATURDAY...IT APPEARS THAT A WEAK COLD FRONT WILL
NOW MOVE THROUGH THE GREAT LAKES/LOWER OHIO VALLEY REGION FRIDAY
NIGHT INTO SATURDAY MORNING.  HENCE...I HAVE REMOVED POPS FOR FRIDAY
DURING THE DAY.  AGAIN...WITH THE FRONT BEING WEAK...HAVE KEPT LOW
CHC POPS LATE FRIDAY NIGHT INTO SATURDAY ATTM.

FOR SUNDAY INTO MONDAY...MODELS INDICATE THAT AN UPPER LEVEL TROF
MAY REESTABLISH ITSELF ACROSS SE CANADA...NRN NEW ENGLAND AND THE
EASTERN GREAT LAKES.  ATTM...IT APPEARS OUR AREA WILL BE ON THE BACK
SIDE OF THIS SYSTEM WILL A SFC RIDGE OF HIGH PRESSURE IN PLACE.
WILL CONTINUE WITH A DRY FORECAST.

AS FOR TEMPERATURES...THEY WILL AVERAGE SLIGHTLY BELOW NORMAL
THURSDAY INTO THURSDAY NIGHT.  THEREAFTER...THEY WILL AVERAGE NEAR
NORMAL FRIDAY AND SATURDAY...RETURNING TO SLIGHTLY BELOW NORMAL
VALUES BY EARLY NEXT WEEK.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
SEVERAL BOUNDARIES EVIDENT ACROSS THE REGION ON BOTH THE RADAR
AND VISIBLE SATELLITE IMAGES EARLY THIS EVENING. IN THE PAST HOUR...SOME
THUNDERSTORM ACTIVITY HAS FIRED ALONG ONE OF THESE BOUNDARIES JUST
EAST OF THE COLUMBUS AREA. THIS ACTIVITY HAS BEEN TRAINING EAST
ALONG THE BOUNDARY...BUT REDEVELOPMENT APPEARS TO BE REMAINING TO
THE EAST OF THE KCMH AND KLCK TAF SITES. AS A RESULT...WILL PLAN ON
KEEPING BOTH OF THOSE SITES DRY TO START OFF WITH AT VALID TIME.

MEANWHILE...WHAT APPEARS TO BE A MORE PROMINENT BOUNDARY CURRENTLY
EXTENDS FROM CENTRAL INDIANA DOWN INTO FAR SOUTHEAST OHIO. THIS
BOUNDARY APPEARS TO BE SAGGING SLOWLY SOUTH...AND THE LATEST RUC
IS HANGING ON TO SOME DECENT ELEVATED INSTABILITIES...PARTICULARLY
TO THE SOUTH OF THIS BOUNDARY OVERNIGHT. AS A RESULT...THINK
CONVECTION ASSOCIATED WITH SHORT WAVE CURRENTLY OVER IOWA...WILL
LIKELY TRACK SOUTHEAST ALONG THIS BOUNDARY AND INTO OUR AREA LATER
TONIGHT...AND THIS MAY BE AIDED SOMEWHAT BY A BIT OF AN
INCREASING 925-850 MB JET LATE TONIGHT. THINK BEST CHANCE FOR
CONVECTION WILL BE ACROSS OUR SOUTH SO WILL ALLOW FOR A TEMPO
GROUP FOR TSTMS LATE TONIGHT INTO EARLY TUESDAY MORNING FOR KCVG
AND KLUK...AND THEN JUST A VCTS FOR KILN/KDAY...AND THEN KEEP KCMH
AND KLCK DRY.

IN THE WAKE OF THIS CONVECTION...EXPECT TO SEE A LULL IN PCPN
THROUGH THE REST OF THE MORNING HOURS. HOWEVER..AIRMASS SHOULD
THEN DESTABILIZE AGAIN THROUGH THE DAY. THIS WILL LIKELY LEAD TO
SOME SCATTERED THUNDERSTORM DEVELOPMENT ONCE AGAIN. THINK BEST
CHANCE WILL AGAIN BE ACROSS THE SOUTH WHERE INSTABILITIES ARE
PROGGED TO BE THE HIGHEST AND BETTER CHANCE EXIST FOR FORCING
ALONG LEFTOVER BOUNDARY.

OUTLOOK...TSTMS POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...JGL
SHORT TERM...RYAN
LONG TERM...HICKMAN
AVIATION...JGL
Hazardous weather outlook, Jul 21, 8:55 PM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT MON JUL 21 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>062-070>073-077>082-
088-230200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
955 PM EDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT. A FEW
OF THE STORMS MAY BECOME SEVERE LATE TONIGHT...WITH THE PRIMARY THREAT
BEING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT.

OHZ026-034-035-042>046-051>056-063>065-074-230200-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-HOCKING-
955 PM EDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 9:04 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 PM EDT MON JUL 21 2008

OHZ073-220230-
ROSS OH-
1004 PM EDT MON JUL 21 2008

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROSS COUNTY THROUGH 1030
PM EDT...

AT 959 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR NORTH FORK VILLAGE...MOVING EAST AT
28 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...CHILLICOTHE...MASSIEVILLE...MOORESVILLE AND LONDONDERRY.
Special weather statement, Jul 21, 11:34 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT TUE JUL 22 2008

OHZ042-043-051-220500-
MIAMI OH-DARKE OH-SHELBY OH-
1234 AM EDT TUE JUL 22 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...NORTHERN
DARKE AND NORTHWESTERN MIAMI COUNTIES THROUGH 100 AM EDT...

AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR UNION CITY...MOVING EAST AT 42 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...UNION
CITY...COSMOS...ROSE HILL...SHARPS CROSSING...ROSSBURG...ANSONIA...
BROCK...DARKE COUNTY AIRPORT...PIKEVILLE...HOUSTON...POLO AND
BLOOMER.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Jul 22, 12:02 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
102 AM EDT TUE JUL 22 2008

OHZ042-043-051-220530-
MIAMI OH-DARKE OH-SHELBY OH-
102 AM EDT TUE JUL 22 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...CENTRAL
DARKE AND WESTERN MIAMI COUNTIES THROUGH 130 AM EDT...

AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR ANSONIA...MOVING EAST AT 33 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...DARKE
COUNTY AIRPORT...PIKEVILLE...VERSAILLES...WEBSTER...GETTYSBURG...
UNION CORNERS...HORATIO...BLOOMER...BRADFORD...CIRCLE HILL...CLAYTON
AND POLO.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Jul 22, 12:13 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     HAIL             HOLTON                  39.08N 85.38W
07/22/2008  E0.75 INCH       RIPLEY             IN   LAW ENFORCEMENT

&&

MYRONP

The radar

The Cincinnati radar (KILN), 67 km away, was scanning. The volume nearest the first event began at 06:06 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 5 hail. Local standard time, as filed.

Thunderstorm Wind, Hamilton

When
July 22, 1:05 AM EST to 1:15 AM EST
Where
Hamilton County, 0.5 mi SSE of Cummingsville to 0.62 mi N of Madeira
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
39.164, -84.526

Widespread trees were downed from Avondale to Norwood. A 60 mph gust was estimated in Madeira. A home in Reading had roof shingles and shutters peeled off.

Thunderstorm Wind, Darke

When
July 22, 1:20 AM EST to 1:24 AM EST
Where
Darke County, 0.79 mi NNW of Arcanum
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.991, -84.556

Trees and power lines were downed.

Thunderstorm Wind, Madison

When
July 22, 1:45 AM EST to 1:49 AM EST
Where
Madison County, 2.25 mi N of Summerford to 2.33 mi SSE of Tradersville
Measured
56 kt (64 mph) estimated gust
Property damage
$12,000
Reported by
Trained Spotter
Coordinates
39.963, -83.501

Several large trees were uprooted and large limbs and power lines were downed in a neighborhood on the west side of Choctaw Lake. A flag pole was blown over at one home, and patio furniture was tossed around at another residence.

Hail, Brown

When
July 22, 1:50 AM EST to 1:54 AM EST
Where
Brown County, 0.4 mi W of Hamersville
Measured
0.88 in hail
Property damage
$3,000
Reported by
Public
Coordinates
38.920, -83.987

Thunderstorm Wind, Hamilton

When
July 22, 1:55 AM EST to 2:05 AM EST
Where
Hamilton County, 0.74 mi W of North Bend to 0.22 mi SE of Delhi Hills
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
39.150, -84.744

Trees were knocked down across the western Cincinnati suburbs.

Hail, Brown

When
July 22, 2:02 AM EST to 2:07 AM EST
Where
Brown County, 0.45 mi W of Russellville
Measured
0.75 in hail
Property damage
$1,000
Reported by
Public
Coordinates
38.869, -83.788

Thunderstorm Wind, Warren

When
July 22, 2:10 AM EST to 2:15 AM EST
Where
Warren County, 0.61 mi WSW of Madison to 0.21 mi N of South Lebanon
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.346, -84.310

Trees and power poles were knocked down across Deerfield Township east to South Lebanon. One tree fell on a house, causing minor damage.

Thunderstorm Wind, Clermont

When
July 22, 2:14 AM EST to 2:18 AM EST
Where
Clermont County, 0.48 mi S of Loveland
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.263, -84.251

Trees were downed.

Thunderstorm Wind, Pike

When
July 22, 2:23 AM EST to 2:28 AM EST
Where
Pike County, 1.59 mi N of Byington to 1 mi WNW of Idaho
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.103, -83.295

Trees were knocked down along Dry Bone and Beavers Ridge Roads.

Hail, Franklin

When
July 22, 2:25 AM EST to 2:30 AM EST
Where
Franklin County, 1.15 mi E of Grandview Hgts
Measured
1 in hail
Property damage
$8,000
Reported by
Public
Coordinates
39.982, -83.009

Thunderstorm Wind, Warren

When
July 22, 2:40 AM EST to 2:44 AM EST
Where
Warren County, 1.47 mi WNW of Roachester
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.356, -84.126

Several trees were knocked down.

Hail, Fairfield

When
July 22, 2:44 AM EST to 2:48 AM EST
Where
Fairfield County, 0.59 mi SSW of Baltimore
Measured
0.75 in hail
Property damage
$1,000
Reported by
Public
Coordinates
39.842, -82.605

Thunderstorm Wind, Fairfield

When
July 22, 2:48 AM EST to 2:52 AM EST
Where
Fairfield County, 0.5 mi SSW of Lancaster
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.714, -82.604

Trees were knocked down.

Thunderstorm Wind, Pike

When
July 22, 2:58 AM EST to 3:08 AM EST
Where
Pike County, 0.98 mi WSW of Waverly to 1.35 mi SSW of Omega
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
39.126, -82.988

A stone chimney was knocked down. Trees were downed along River and Watson Roads.

Hail, Brown

When
July 22, 3:26 AM EST to 3:30 AM EST
Where
Brown County, 1.1 mi SW of Slickaway
Measured
0.75 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
38.668, -83.763

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2008Every state in 2008This day in weather historyWarnings in Ohio, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 123295, 123296, 123313, 123297, 123298, 123302, 123299, 123301, 123312, 123303, 123308, 123305, 123306, 123310, 123311.